# SDR JJBA20230717017

- Difficulty date: July 10, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 46,814 hours, 30,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 61760
- Condition: Inoperative
- Location: Unknown
- Part time: 2,176 hours, 1,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY #3. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
